# SDR VNAA202403070006

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: CC670341701
- Condition: Corroded
- Location: Bs 280
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 L/H WEB DOUBLER IS CORRODED ON THE END AT COCKPIT ENTRANCE.   REMOVED SPLICE PLATE AND CUT WEB IAW CRJ-900-SRM-53-11-10-201-004-A01 STEPS 1 AND 2, FABRICATED AND INSTALLED REPAIR PARTS FOR LH WEB REPAIR IAW CRJ-900-SRM-53-11-10-201-004-A01      CC670-34170-1
